Research Group of Prof. Dr. I. Neitzel
Institute for Numerical Simulation
maximize


@article{MR2855887,
  author = {Neitzel, Ira and Pr{\"u}fert, Uwe and Slawig, Thomas},
  title = {A smooth regularization of the projection formula for
		  constrained parabolic optimal control problems},
  journal = {Numer. Funct. Anal. Optim.},
  fjournal = {Numerical Functional Analysis and Optimization. An
		  International Journal},
  volume = {32},
  year = {2011},
  number = {12},
  pages = {1283--1315},
  issn = {0163-0563},
  coden = {NFADOL},
  mrclass = {49M30 (35K20 49M05)},
  mrnumber = {2855887 (2012j:49083)},
  mrreviewer = {Uldis {\"E}. Raitums},
  doi = {10.1080/01630563.2011.597915},
  url = {http://dx.doi.org/10.1080/01630563.2011.597915},
  annote = {journal}
}